# SDR SWI2025F01532

- Difficulty date: July 24, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 25,100 hours, 19,119 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 7075T6040
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS280 BULKHEAD WEB AT LBL9 HAS SIGNS OF CORROSION AT FLOOR LEVEL  (C-CHECK RO 11/07/2025)PERFORMED REPAIR AT L/H 280 BULK HAED WEB AT LBL9 FLOOR LEVEL IAW CRJ 900 AMM 20-70-00 SRM 51-42-06, 51-42-13, 51-42-20, BOMBARDIER REO 670-53-11-594 REV -A DATE 2015-06-26.NDT PERFORMED.
